# SDR CALA2019030400347

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 79,965 hours, 30,793 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 4504071
- Condition: Missing
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R SIDE LANDING LIGHT ASSEMBLY MISSING FROM A/C. CORRECT LOG SHOULD READ RIGHT LANDING LIGHT RETAINING RING, LAMP AND LUGS MISSING. NOT ASSY. RETERMINATED WIRES, RELAMPED AND REPLACED RING. CHECKS OK. ALSO REF L/P 9063476 FOR CATEGORY 2 PARTS DEPARTING A/C.
